Nov 29, 2010
Hello sir, I'm sujeet from India really I'm so problem last i year's . I have HIV last 4 year's and now i taken durg(Viraday) last 3 year's.Rather i have only one problem in Colitis.after 3 & 4 week always pain in my stomak and problem I don't know why alway's??? I have eat nonveg alway Can you adviced me nonveg a reason for colitis.?I have eat Tabbco. Please sir if you have time please reply me because really i thought i loose everything. Help me sir.Hoping your reply sujeet
| Response from Dr. McGowan
Since the symptoms start when you begin the medicines another possibility is that you have an infectious colitis that is caused to "flare up" when your CD4 count goes up on medication. We call this immune reconstitution. It means that your body may be trying to fight back against an infection in the lining of your intestines. This would be common especialy if your CD4 count is low (less tha 50 or 100). Some common infections are MAI (Mycobacterium avium), Tuberculosis, Cytomegalovirus (CMV, especially if it is very painful or causes bloody diarrhea), salmonella, or parasites such as strongyloides, amoeba, cryptosporidium.
You should have your doctor test you for these infections which may also need to be treated to knock them down and allow you to restore the balance of your immune system without causing a flare of colitis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Oral Ulcers After Giving Handjob Sign Of HIV AIDS
- Red Eyes After Sex With Stripper Condom Broke Worried I Have HIV
- Sore On Penis After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Sore Throat After Kissing Stripper Worried I Have HIV
- Testicular Pain After Fingering Worried I Have HIV
- Trouble Urinating After Insertive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.